# SDR SWAA012534

- Difficulty date: September 11, 2001
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Part number: BAC1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND T-CHORD CRACKED AT BS 178, LBL 6 & WL 184.  REMOVED AND REPLACED T-CHORD PER SWA ACO 7154-53.
